# SDR SWAA2012112109710

- Difficulty date: November 4, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 43,614 hours, 25,479 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545422
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL FWD BULKHEAD IS CRACKED AT LBL 8 WL 145-160.  REPAIRED CRACK ON LEFT MAIN WHEEL WELL FWD BULKHEAD AT LBL 8, WL 145-160 PER EA.
